Pseudo-state feedback stabilization of commensurate fractional order systems

Abstract : This paper addresses the problem of pseudo-state feedback stabilization of commensurate fractional order systems (FOS). In the proposed approach, Linear Matrix Inequalities (LMI) formalism is used to check if the pseudo-state matrix eigenvalues belong to the FOS stability region of the complex plane. A review of LMI stability conditions is first proposed for fractional order 0 < alpha < 1 and 1 < alpha < 2. The paper then focuses particularly on the case 0 < alpha < 1 as the stability region is non-convex and associated LMI condition is not as straightforward to obtain as in the case 1 < alpha < 2. A new LMI stability condition is thus proposed. Based on this condition, a necessary and sufficient LMI method for the design of stabilizing controllers is given. This method paves the way for extension to FOS of various LMI-based results. Among these possible extensions, a first result on robust control of polytopic fractional order systems is given in this paper.
Type de document :
Article dans une revue
Automatica, Elsevier, 2010, 46 (10), pp.1730-1734. 〈10.1016/j.automatica.2010.06.038〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00531790
Contributeur : Christophe Farges <>
Soumis le : mercredi 3 novembre 2010 - 18:30:14
Dernière modification le : jeudi 11 janvier 2018 - 06:21:07

Identifiants

Citation

Christophe Farges, Mathieu Moze, Jocelyn Sabatier. Pseudo-state feedback stabilization of commensurate fractional order systems. Automatica, Elsevier, 2010, 46 (10), pp.1730-1734. 〈10.1016/j.automatica.2010.06.038〉. 〈hal-00531790〉

Partager

Métriques

Consultations de la notice

172